Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    OT/Funnies/zzzzzz
    avatar
    bpcookie posted:
    zzzzzzzzz what? who said what? zzzzzzzzz huh? OMG I'm so dang tired. *yyyaawwwwnnnn*. I was up all night because my neck hurt so terribly and also my little snicker-doodle-pooch-hound had an upset tummy all night long. zzzzzzzz huh? oh yea, so I was saying, snicker-doodle-pooch-hound is not my husband for those of you who were ready to make a joke (Debbie, Snowy, Slik, Michelle, Monkey...yea, you guys), its my dog Chewy. Her poor tummy made horrible noises non stop, poor little baby. Took her to the vet and got her some tummy meds.










    You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)
    Reply
     
    avatar
    skypper responded:
    LOL!
    Why cookie! Whatever do you MEAN?????
    Frankly, I'm shocked, we all know I'm as sweet as pie and the innocent one in those shenanigans


    ~Sky~
    When nothing's going right, go left!
     
    avatar
    monkeybee replied to skypper's response:
    I had one....but you ruined it Cookie.

    All I can say is, you gals HAVE to teach me how to add all these silly pics!
     
    avatar
    slik_kitty replied to monkeybee's response:
    it's really quite simple. go look for a pic. right click on it and click on copy image location. don't just copy the pic, you need to copy the url, which is the image location. then above the posting window on the right is a little camera. click on it. paste the url in the box and click ok. there you have a pic. there's also a bunch of smilies to the right of the posts under tips. or you can use the yahoo emoticons.
    http://messenger.yahoo.com/features/emoticons/
    http://www.tipsandtutorials.net/yahoo-messenger-11-hiden-emoticons.html
     
    avatar
    skypper replied to slik_kitty's response:
    Yep listen to kitty there, she's the brains of the operation!
    ~Sky~
    When nothing's going right, go left!
     
    avatar
    monkeybee replied to skypper's response:
     
    avatar
    monkeybee replied to monkeybee's response:
    Yay!!! Thank you! It took me a few tries but I got it.



     
    avatar
    slik_kitty replied to monkeybee's response:
    eeeeeeeeeewwwwwwwwwww
     
    avatar
    bpcookie replied to monkeybee's response:
    aaaaaaaaawwwwwwwwww how cute. lol
    You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)
     
    avatar
    skypper replied to monkeybee's response:
    oh yuucckkkkkkkkk
    LOL
    ~Sky~
    When nothing's going right, go left!


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.